# SDR CALA2023050901447

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 100,714 hours, 13,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Dr2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT DR2L AFT FOUND DIM POWER SUPPLY (M33099) LOCATED AT DR 2L HEADER PANEL. TRANSFER REF. NON-ROUTINE HX NRC WO.1781314 AND ORIGINATED BY EMP V920586 EMERGENCY LT BATTERY PACK AT M33099 REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM 33-51-06.
